Decypeptal and periods returning

Hi ladies hope all is well as it can be. I was on decypeptal injections for nearly 16months in total to help my endo. I had my last injection in October 2012. I had a breakthrough bleed in jan 13 but nothing since. This week I have been spotting for 3days with period pains cramps. I thought my period was coming but I guess not. Has anyone else exaperienced this? Thanks x

3 Replies

oldestnewest
  • Hiya,

    I had my last injection in September, and only had my first period this week, though like you it wasn't a 'normal' one.. I think next month will be normal (shudder)..

    It takes a long while to get out of your system, especially I would think, as you were on it for so long!

  • Hi there thanks so much for commenting, I feel a lot happier it's not just me :) I was thinking that myself that mayb next month the real period will come . Thanks

  • Unfortunately my periods returned and were back to normal 3 weeks after my last injection wore off. I'd been having them for 6 mths x

You may also like...